The technical training info is a bit beyond me. You may want to check out Runsweet, which is a site entirely oriented around diabetes and sport/training. But I can still throw out a few ideas.
Might be the statins (and from what I've heard fibrates are not much better). They can cause muscle pain and in fact muscle wasteage/weakness in some people, if that's you it may be making your workouts harder to get through. You may not actually need it either - the official goal for cholesterol for diabetics is a lot lower than it actually needs to be for good health outcomes. There is a big push to get all diabetics on statins no matter what, and your doctor may even get a financial kickback for having your cholesterol below a certain level (if you are in the UK). Worth doing a little side research and see what opinion you come to about it. There's tons of threads on statins, admittedly mostly anti-statin, on this forum for a start, some with links to research.
May also be your actual blood glucose - do you monitor it regularly? With all that training you really need to. You're not on any medication that can cause low blood sugar but you still do need to know what's going on before, during, and after you train! For example training with a BG over 14 or so can be dangerous as it can cause it to go even higher temporarily. Also training with a high BG anyway is bound to be rough as you will feel more fatigued and lacking in energy right from the start. If your medical team is not pro self-monitoring (sadly, many aren't even though it's the best way that exists to manage diabetes) there's info on this forum about how to either argue your position with them or if that fails, how to get hold of an inexpensive monitoring device on your own and test strips to use with it. It's really, really worth doing.
I can't speak to the BP meds right off the top of my head but it does seem possible that they might have an effect as well. The only real problem I'm aware of from the -prils is some people get a tickling cough.